# SDR SWAA950068

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Bs 831
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND A FUSELAGE SKIN  CRACK AT BS 831, 2 INCHES ABOVE S25R.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
